您当前所在位置: 首页 > 学者

张日权

  • 29浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 144下载

  • 0评论

  • 引用

期刊论文

Empirical likelihood based inference for semiparametric varying coefficient partially linear models with error-prone linear covariates

张日权Zhensheng Huangae Zhangong Zhoubd Rong Jiang b Weimin Qian b Riquan Zhangac*

Statistics and Probability Letters 80 (2010) 497-504,-0001,():

URL:

摘要/描述

This paper considers statistical inference for semiparametric varying coefficient partially linear models with error-prone linear covariates. An empirical likelihood based statistic for parametric component is developed to construct confidence regions. The resulting statistic is shown to be asymptotically chi-square distributed. By the empirical likelihood ratio function, the maximum empirical likelihood estimator of the parameter is defined and the asymptotic normality is shown. A simulation experiment is conducted to compare the empirical likelihood, normal based and the naive empirical likelihood methods in terms of coverage accuracies of confidence regions.

关键词:

版权说明:以下全部内容由张日权上传于   2011年01月04日 11时28分59秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果